# SDR SIMA20130203015

- Difficulty date: February 3, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 27,103 hours
- Engine time: 23,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND EMERGENCY LIGHTING BATTERY ASSEMBLY/ BATTERY CHARGER NEEDS TO BE REPLACED.  REMOVED AND REPLACED EMERGENCY LIGHTING BATTERY ASSEMBLY BATTERY CHARGER 3 S/N 70401 IAW WC 33-700-19.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
